Asymptotics of solutions of spectral problems of hydrodynamics in the neighborhood of angular points
Abstract
At angular points on the boundary of a domain, we obtain an asymptotic expansion for the eigenfunctions of spectral problems that describe natural oscillations of an ideal liquid that partially fills a cavity in a solid body. We describe cases where the eigenfunctions have singularities at angular points.Downloads
Published
25.06.1998
Issue
Section
Research articles
How to Cite
Komarenko, A. N. “Asymptotics of Solutions of Spectral Problems of Hydrodynamics in the Neighborhood of Angular Points”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 6, June 1998, pp. 803–811, https://umj.imath.kiev.ua/index.php/umj/article/view/4890.